# SDR CKSA95006

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 366103
- Condition: Bypassing
- Location: Landing Gear
- Part time: 72,563 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SAEZ - FLT 61331 - ON APPROACH, BOTH BODY GEARS AND NOSE GEAR DID NOT EXTEND, WING GEAR OPERATION NORMAL.  TRIED MANUAL EXTENSION WITH GEAR HANDLE OFF WITH NO CHANGE.  TRIED MANUAL GEAR EXTENSION WITH GEAR HANDLE DOWN AND ALL GEAR OPERATED NORMALLY.  REPLACED BODY AND NOSE GEAR SELECTOR VALVE, RIGGED BOTH SELECTOR VALVE QUADRANTS PER MM 32-31-0.  GROUND CHECKS NORMAL.  (X)
